Analysis of PDEs

[101] A characterization of probability measure with finite moment and an application to the Boltzmann equation

Yong-Kum Cho Yoshinori Morimoto Shuaikun Wang Tong Yang

Analysis of PDEs mathscidoc:1912.431017

arXiv preprint arXiv:1512.00629, 2015.12
[ Download ] [ 2019-12-24 21:12:35 uploaded by Tong_Yang ] [ 234 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[102] Well-posedness of thermal layer equations for inviscid compressible flows

Cheng-Jie Liu Ya-Guang Wang Tong Yang

Analysis of PDEs mathscidoc:1912.431016

arXiv preprint arXiv:1608.02857, 2016.8
[ Download ] [ 2019-12-24 21:12:32 uploaded by Tong_Yang ] [ 351 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[103] A class of self-similar solutions to a singular and degenerate diffusion equation

Chunpeng Wang Tong Yang Jingxue Yin

Analysis of PDEs mathscidoc:1912.431015

Nonlinear Analysis: Theory, Methods & Applications, 60, (4), 775-796, 2005.2
[ Download ] [ 2019-12-24 21:12:29 uploaded by Tong_Yang ] [ 309 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[104] A nonlinear functional for general scalar hyperbolic conservation laws

Hongxia Liu Tong Yang

Analysis of PDEs mathscidoc:1912.431013

Journal of Differential Equations, 235, (2), 658-667, 2007.4
[ Download ] [ 2019-12-24 21:12:22 uploaded by Tong_Yang ] [ 298 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[105] Existence of local solutions for the Boltzmann equation without angular cutoff

Radjesvarane Alexandre Yoshinori Morimoto Seiji Ukai Chao-Jiang Xu Tong Yang

Analysis of PDEs mathscidoc:1912.431012

Comptes Rendus Mathematique, 347, 1237-1242, 2009.11
[ Download ] [ 2019-12-24 21:12:19 uploaded by Tong_Yang ] [ 387 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[106] Waiting time for a non-Newtonian polytropic filtration equation with convection

Chunhua Jin Tong Yang Jingxue Yin

Analysis of PDEs mathscidoc:1912.431011

447-452, 2012
[ Download ] [ 2019-12-24 21:12:16 uploaded by Tong_Yang ] [ 252 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[107] Global existence for the ellipsoidal BGK model with initial large oscillations

Renjun Duan Yong Wang Tong Yang

Analysis of PDEs mathscidoc:1912.431010

arXiv preprint arXiv:1607.01113, 2016.7
[ Download ] [ 2019-12-24 21:12:13 uploaded by Tong_Yang ] [ 284 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[108] Well-posedness in Gevrey function space for the three-dimensional Prandtl equations

Wei-Xi Li Tong Yang

Analysis of PDEs mathscidoc:1912.431009

arXiv preprint arXiv:1708.08217, 2017.8
[ Download ] [ 2019-12-24 21:12:10 uploaded by Tong_Yang ] [ 374 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[109] The Boltzmann equation without angular cutoff. Global existence and full regularity of the Boltzmann equation without angular cutoff. Part I: Maxwellian case and small singularity.

Radjesvarane Alexandre Y Morimoto Seiji Ukai Chao-Jiang Xu Tong Yang

Analysis of PDEs mathscidoc:1912.431007

[ Download ] [ 2019-12-24 21:12:04 uploaded by Tong_Yang ] [ 243 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[110] Convergence to the Self-similar Solutions to the Homogeneous Boltzmann Equation

Yoshinori Morimoto Tong Yang Huijiang Zhao

Analysis of PDEs mathscidoc:1912.431006

arXiv preprint arXiv:1703.10747, 2017.3
[ Download ] [ 2019-12-24 21:12:01 uploaded by Tong_Yang ] [ 268 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[111] The Boltzmann equation without angular cutoff in the whole space: I, an essential coercivity estimate

Radjesvarane Alexandre Y Morimoto Seiji Ukai Chao-Jiang Xu Tong Yang

Analysis of PDEs mathscidoc:1912.431005

Preprint HAL, http://hal. archives-ouvertes. fr/hal-00477662/fr
[ Download ] [ 2019-12-24 21:11:58 uploaded by Tong_Yang ] [ 244 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[112] Time periodic solution to the compressible Navier-Stokes equations in a periodic domain

JIN Chunhua Tong Yang

Analysis of PDEs mathscidoc:1912.431003

Acta Mathematica Scientia, 36, (4), 1015-1029, 2016.7
[ Download ] [ 2019-12-24 21:11:51 uploaded by Tong_Yang ] [ 352 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[113] Measure valued solutions to the spatially homogeneous Boltzmann equation without angular cutoff

Yoshinori Morimoto Shuaikun Wang Tong Yang

Analysis of PDEs mathscidoc:1912.431002

Journal of Statistical Physics, 165, (5), 866-906, 2016.12
[ Download ] [ 2019-12-24 21:11:48 uploaded by Tong_Yang ] [ 273 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[114] Stability of Nonlinear Wave Patterns to the Bipolar VlasovPoissonBoltzmann System

Hailiang Li Yi Wang Tong Yang Mingying Zhong

Analysis of PDEs mathscidoc:1912.431001

Archive for Rational Mechanics and Analysis, 228, (1), 39-127, 2018.4
[ Download ] [ 2019-12-24 21:11:42 uploaded by Tong_Yang ] [ 290 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[115] Compactness Framework ofLpApproximate Solutions for Scalar Conservation Laws

Tong Yang Changjiang Zhu Huijiang Zhao

Analysis of PDEs mathscidoc:1912.431000

Journal of mathematical analysis and applications, 220, (1), 164-186, 1998.4
[ Download ] [ 2019-12-24 21:11:38 uploaded by Tong_Yang ] [ 249 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[116] Existence of global smooth solutions for Euler equations with symmetry (II)

Tong Yang Changjiang Zhu Yongshu Zheng

Analysis of PDEs mathscidoc:1912.43999

Nonlinear Analysis, Theory, Methods and Applications, 41, (1), 187-203, 2000.7
[ Download ] [ 2019-12-24 21:11:35 uploaded by Tong_Yang ] [ 334 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[117] Global structure and asymptotic behavior of weak solutions to flood wave equations

Tao Luo Tong Yang

Analysis of PDEs mathscidoc:1912.43998

Journal of Differential Equations, 207, (1), 117-160, 2004.12
[ Download ] [ 2019-12-24 21:11:32 uploaded by Tong_Yang ] [ 225 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[118] The Boltzmann equation with soft potentials near a local Maxwellian

Zhouping Xin Tong Yang Hongjun Yu

Analysis of PDEs mathscidoc:1912.43997

Archive for Rational Mechanics and Analysis, 206, (1), 239, 2012.10
[ Download ] [ 2019-12-24 21:11:29 uploaded by Tong_Yang ] [ 222 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[119] The rate of asymptotic convergence of strong detonations for a model problem

Lung-an Ying Tong Yang Changjiang Zhu

Analysis of PDEs mathscidoc:1912.43996

Japan journal of industrial and applied mathematics, 16, (3), 467, 1999.10
[ Download ] [ 2019-12-24 21:11:25 uploaded by Tong_Yang ] [ 251 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[120] A note on the new Glimm functional for general systems of hyperbolic conservation laws

Jiale Hua Tong Yang

Analysis of PDEs mathscidoc:1912.43995

Mathematical Models and Methods in Applied Sciences, 20, (5), 815-842, 2010.5
[ Download ] [ 2019-12-24 21:11:22 uploaded by Tong_Yang ] [ 231 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[121] Uncertainty principle and regularity for Boltzmann type equations

Radjesvarane Alexandre Yoshinori Morimoto Seiji Ukai Chao-Jiang Xu Tong Yang

Analysis of PDEs mathscidoc:1912.43994

Comptes Rendus Mathematique, 345, (12), 673-677, 2007.12
[ Download ] [ 2019-12-24 21:11:19 uploaded by Tong_Yang ] [ 240 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[122] Existence of the discrete travelling waves for a relaxing scheme

Hailiang Liu Jinghua Wang Tong Yang

Analysis of PDEs mathscidoc:1912.43993

Applied Mathematics Letters, 10, (3), 117-122, 1997.5
[ Download ] [ 2019-12-24 21:11:16 uploaded by Tong_Yang ] [ 244 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[123] An improved convergence rate of Glimm scheme for general systems of hyperbolic conservation laws

Jiale Hua Tong Yang

Analysis of PDEs mathscidoc:1912.43992

Journal of Differential Equations, 231, (1), 92-107, 2006.12
[ Download ] [ 2019-12-24 21:11:13 uploaded by Tong_Yang ] [ 300 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[124] MHD boundary layers in Sobolev spaces without monotonicity, II: Convergence theory

CJ Liu Feng Xie Tong Yang

Analysis of PDEs mathscidoc:1912.43991

arXiv preprint ArXiv:1704.00523, 2017.4
[ Download ] [ 2019-12-24 21:11:10 uploaded by Tong_Yang ] [ 309 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[125] The VlasovMaxwellBoltzmann system near Maxwellians in the whole space with very soft potentials

Renjun Duan Yuanjie Lei Tong Yang Huijiang Zhao

Analysis of PDEs mathscidoc:1912.43990

Communications in Mathematical Physics, 351, (1), 95-153, 2017.4
[ Download ] [ 2019-12-24 21:11:07 uploaded by Tong_Yang ] [ 271 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved